# SDR SIMA20171215007

- Difficulty date: December 15, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N532EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10310
- Aircraft time: 18,580 hours, 13,017 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin Floor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN FLOOR EMERGENCY LIGHTING STRIP DETACHED.  SECURED THE RIGHT EMERGENCY LIGHT STRIP IN FRONT OF ROW 1 PAX SEATS.
